Skip to main content
Article thumbnail
Location of Repository

438 and references

By Mr Q (b, Ahmet (tr-ege) Pınar, J. H. He, X. H. Wu, Chaos Solitons Fractals, X. H. Wu, J. H. He, Solitary Solutions and Periodic Solutions


Application of the exp-function method for solving nonlinear reaction-diffusion equations arising in mathematical biology. (English summary) Comput. Math. Appl. 60 (2010), no. 7, 1873–1880

Year: 1993
OAI identifier: oai:CiteSeerX.psu:
Provided by: CiteSeerX
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • (external link)
  • Suggested articles

    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.